# SDR CA121207007

- Difficulty date: December 5, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech 1900C
- Aircraft time: 36,242 hours
- Engine: Pwa PT6A65B
- Propeller: Hartzl HCB4MP3
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Condition: Frozen
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) UPON ARRIVAL THE FLIGHT CREW COULD NOT OPEN THE MAIN CABIN DOOR.  THE MECHANISM INSIDE THE DOOR WAS FROZEN, SO THE DOOR HANDLE COULD NOT BE TURNED FROM THE INSIDE.   A PERSON STANDING OUTSIDE THE AIRCRAFT HAD TO OPERATE THE OUTER DOOR HANDLE IN TANDEM WITH THE CREW TURNING THE DOOR HANDLE ON THE INSIDE OF THE DOOR. EVENTUALLY THE LINKAGE WAS FREED UP AND THE DOOR OPENED.
